Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
the flu
avatar
tazzie46 posted:
I am on day 4 of the flu, this morning around 3am I took my fever and it was 102. I do have COPD and was just on leviquin for 14 days, should I be concerned that this flu has turned into something else. My doctor said it has to run its coarse which is 5 to 7 days.
Reply
 
avatar
Rod Moser, PA, PhD responded:
Levaquin or any other antibiotic for the matter will not change the course of a viral infection, including influenza. If you have COPD and are still running a fever on day 4, it is time for you to contact or be seen by your doctor again.


Featuring Experts

Welcome to WebMD's Ear, Nose, and Throat Community — a site where members help each other. If you have an experience to share or would like ...More

Helpful Tips

Your Home Black BagExpert
Doctors used to carry black bags containing all the medical tools they would need for a home visit. Of course, that rarely happens anymore. ... More
Was this Helpful?
31 of 53 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.